# SDR ASOA2013120509546

- Difficulty date: November 7, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,688 hours, 22,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9, SEGMENT FS 409+128 TO 559+4 CORRODED AT SEVERAL AREAS.   FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.  R & R SEAT TRACK IAW AMM 53-01-11-000-802.
